Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 64, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 7:42 PM CDT for Bureau County, Henry County, Whiteside County, Illinois. It was in force for 48 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 7:42 PM CDT (00:42 UTC)
- Expired
- Jul 15, 2024, 8:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bureau County, IL, Henry County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 53 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 7:55 PM CDT | TSTM WND DMG | Cambridge, IL | Lots of damage in town, estimated winds between 80-100 mph. |
| Jul 15, 7:58 PM CDT | TSTM WND DMG | 2 Sw Erie, IL | Delayed report. Tree down across Moline Rd. |
| Jul 15, 8:00 PM CDT | TSTM WND DMG | Galva, IL | Widespread tree damage in Galva. 4 to 5 powerlines down. US 34 blocked due to tree limbs on road. 3 homes have tree limbs on them, and one has a broken window and roof damage, and a gas leak. Tree uprooted. |
| Jul 15, 8:00 PM CDT | TSTM WND DMG | Galva, IL | Widespread tree damage throughout Galva. 4-5 power lines down, plus several electrical services pulled from houses. US 34 is still blocked due to power lines too low for traffic. 3 known locations with tree limbs falling on houses. One home has roof damage and |
| Jul 15, 8:00 PM CDT | TSTM WND DMG | Galva, IL | Widespread tree damage throughout Galva. 4-5 power lines down, plus several electrical services pulled from houses. US 34 is still blocked due to power lines too low for traffic. 3 known locations with tree limbs falling on houses. One home has roof damage and |
| Jul 15, 8:00 PM CDT | TSTM WND DMG | Kewanee, IL | A partial roof collapse from a house in Kewanee, Illinois. Possible Tornado damage. Information came from social media. Time estimated by radar. |
| Jul 15, 8:01 PM CDT | TSTM WND DMG | Galva, IL | Trees and power lines down. |
| Jul 15, 8:02 PM CDT | TORNADO | 3 Wsw Kewanee, IL | The city of Kewanee experienced significant winds throughout a large portion of the city, with a concentrated area of convergent damage consistent with a high end EF1 tornado across the southern section of town. There were well over 100 trees in the city that |
| Jul 15, 8:07 PM CDT | TORNADO | 2 Nw Kewanee, IL | A second tornado in Kewanee was determined on the north side of the town. Damage was noted mainly to several trees, including large ones snapped in a park and golf course, as well as some roof damage to a couple businesses and a storage building. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 3:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 15, 6:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3794 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 33.4
The text
As transmitted.
126
WFUS53 KDVN 160042
TORDVN
ILC011-073-195-160130-
/O.NEW.KDVN.TO.W.0064.240716T0042Z-240716T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
742 PM CDT Mon Jul 15 2024
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southern Whiteside County in northwestern Illinois...
Henry County in northwestern Illinois...
Western Bureau County in north central Illinois...
* Until 830 PM CDT.
* At 742 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from Joslin to near Alpha, moving east at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Cambridge, Geneseo, Woodhull, Andover, Hillsdale, Osco, Shady
Beach, Nekoma, Ulah, and Henry County Fairgrounds around 745 PM
CDT.
Atkinson, Bishop Hill, and Spring Hill around 750 PM CDT.
Galva, Hooppole, and German Corner around 755 PM CDT.
Kewanee, Annawan, Yorktown, Thomas, Johnson-Sauk Trail State Park,
and Kewanee Municipal Airport around 800 PM CDT.
Other locations in the path of these tornadic storms include Mineral,
Sheffield, Neponset, Manlius, New Bedford and Buda.
This includes the following highways...
Interstate 80 in Illinois between mile markers 6 and 48.
Interstate 74 in Illinois between mile markers 11 and 33.
Interstate 88 between mile markers 14 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 8967 4123 8987 4115 8987 4115 9044
4134 9043 4150 9037 4154 9019 4159 9019
4159 9017 4168 9016 4170 8963 4159 8963
4158 8955
TIME...MOT...LOC 0042Z 283DEG 43KT 4157 9022 4116 9038
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Uttech3 follow-up statements
387
WWUS53 KDVN 160046
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
746 PM CDT Mon Jul 15 2024
ILC011-073-195-160130-
/O.CON.KDVN.TO.W.0064.000000T0000Z-240716T0130Z/
Whiteside IL-Henry IL-Bureau IL-
746 PM CDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHERN
WHITESIDE...HENRY AND WESTERN BUREAU COUNTIES...
At 745 PM CDT, tornado producing storms were located along a line
extending from Joslin to near Woodhull, moving east at 50 mph. A
tornado was reported near Andover, near I-74.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic storms will be near...
Cambridge, Geneseo, Woodhull, Bishop Hill, Spring Hill, Nekoma,
Ulah, and Henry County Fairgrounds around 750 PM CDT.
Galva, Atkinson, Hooppole, German Corner, and Leon Corners around
755 PM CDT.
Kewanee, Annawan, Yorktown, and Kewanee Municipal Airport around
800 PM CDT.
Other locations in the path of these tornadic storms include Mineral,
Thomas, Johnson-Sauk Trail State Park, Sheffield, Tampico, Deer
Grove, Neponset, New Bedford, Walnut, Buda, Manlius and Normandy.
This includes the following highways...
Interstate 80 in Illinois between mile markers 6 and 48.
Interstate 74 in Illinois between mile markers 11 and 33.
Interstate 88 between mile markers 14 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 8967 4123 8987 4115 8987 4115 9044
4134 9043 4150 9037 4154 9019 4159 9019
4159 9017 4168 9016 4170 8963 4159 8963
4158 8955
TIME...MOT...LOC 0045Z 270DEG 43KT 4156 9019 4115 9035
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Uttech781
WWUS53 KDVN 160101
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
801 PM CDT Mon Jul 15 2024
ILC011-073-195-160130-
/O.CON.KDVN.TO.W.0064.000000T0000Z-240716T0130Z/
Whiteside IL-Henry IL-Bureau IL-
801 PM CDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN WHITESIDE...EASTERN HENRY AND WESTERN BUREAU COUNTIES...
At 801 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Hooppole to Altona, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Kewanee, Galva, Atkinson, Annawan, Hooppole, Yorktown, Mineral,
German Corner, Thomas, and Johnson-Sauk Trail State Park around
805 PM CDT.
Other locations in the path of these tornadic storms include
Neponset, New Bedford, Sheffield, Manlius, Normandy, Walnut and Buda.
This includes Interstate 80 in Illinois between mile markers 24 and
48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This storm has a history of producing tornadoes. Seek shelter now!
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 8967 4123 8987 4115 8987 4115 9020
4135 9014 4159 8996 4159 8963 4158 8955
TIME...MOT...LOC 0101Z 270DEG 43KT 4152 8997 4111 9013
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Uttech124
WWUS53 KDVN 160126
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
826 PM CDT Mon Jul 15 2024
ILC011-073-195-160135-
/O.EXP.KDVN.TO.W.0064.000000T0000Z-240716T0130Z/
Whiteside IL-Henry IL-Bureau IL-
826 PM CDT Mon Jul 15 2024
...THE TORNADO WARNING FOR SOUTHEASTERN WHITESIDE...EASTERN HENRY AND
WESTERN BUREAU COUNTIES WILL EXPIRE AT 830 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with these thunderstorms.
A Tornado Watch remains in effect until 100 AM CDT for north central
and northwestern Illinois.
&&
LAT...LON 4123 8967 4123 8987 4115 8987 4115 9020
4135 9014 4159 8996 4159 8963 4158 8955
TIME...MOT...LOC 0125Z 283DEG 43KT 4146 8963 4105 8980
$$
DCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 1 hour 23 minutes earlier. Its key messages:
- A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
- Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
- A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
- Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL Issued by National Weather Service Paducah KY 619 PM CDT Mon Jul 15 2024 .KEY MESSAGES... - A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees. - Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible. - A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour. - Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours. && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 256 PM CDT Mon Jul 15 2024 There is a Moderate Risk (level 4 of 5) for severe weather this afternoon into tonight for much of the outlook area, with an Enhanced Risk (level 3 of 5) across the south. Please monitor the weather closely and heed any warnings issued for your location! SPC mesoanalysis early this afternoon showed a mid-level vorticity max across E South Dakota/SW Minnesota/NW Iowa, positioned to the south of a 80 kt 300mb jet over northern Minnesota and Wisconsin. A zone of low-level moisture convergence was noted (where surface dewpoints were between 75 to 80 degrees!), stretching from central Iowa to the Quad Cities and into central Illinois. As large-scale ascent associated with the mid-level impulse overspreads the area late this afternoon/evening, this quasi- stationary zone of low- level convergence may aid in focusing the convective initiation. With extreme instability in place (3500 - 4500 J/kg MLCAPE), anticipate explosive convective development and rapid upscale growth into one, or possible a few, bowing line segments. Forward-propagating Corfidi vectors and W to SE sloping theta-e and 1000-500mb thickness contours should help in eventually guiding the MCS to the ESE or SE later into the evening. CAMs have been consistent on showing significant severe wind gusts in the strongest bowing segments and the HREF max wind gust output shows several corridors with values of 60-70+ kts. Greatest uncertainty is on the exact placement/track of the dominant surging MCS, with a northern scenario focused across the NE forecast area (NW Illinois) and another camp further south which would bring significant winds to a larger portion of eastern Iowa and northwest Illinois. To reiterate, today is a favorable setup for a higher end wind event (scattered 75+ mph gusts) due to a very unstable air mass, sufficient deep layer shear, steep mid-level lapse rates near 8 C/km, and theta-e index values near 35. A few tornadoes are possible in association with any surging storm segments as 0-3 km shear of 30+ kts supports development of mesovortices. There is also potential for very heavy rainfall with PWATs near 2". There could be a zone of training convection that leads to heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash flooding across the outlook area. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 256 PM CDT Mon Jul 15 2024 Cooler and less humid air will move into the region behind a cold front by Tuesday and last through the end of the week. Overnight lows in the 50s are forecast on several nights, giving our air conditioning a bit of a break. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 619 PM CDT Mon Jul 15 2024 Convection will pose a significant hazard to operations through the next few hours. Measured wind gusts at ground level of 70-80 kts have been reported in the last hour. This system will likely approach the KMLI-KDVN-KCLI corridor at similiar intensity and may produce winds over 50 kt as far south as KBRL. Ceilings and visibility will drop to near IFR and heavy thunderstorms and gusty winds may persist for around an hour before moving to the southeast. Areas of heavy rain may aid in fog formation in the early morning hours Tuesday with drier west winds and VFR conditions forecast for the daytime hours Tuesday. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Uttech LONG TERM...Ervin/Uttech AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 345 PM CDT Mon Jul 15 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-162045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 345 PM CDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has a Moderate risk, level 4 of 5, for this afternoon and evening for much of eastern Iowa and northwest Illinois. Very damaging winds to 85 mph, very large hail and a few tornadoes are likely. Torrential rain producing flash flooding is also possible. There is a flash flood watch for much of northwest Illinois through tonight. There is an Enhanced risk, level 3 of 5, for southeast Iowa, northeast Missouri, and western Illinois. Supercell thunderstorms with tornadoes and very large hail would initially be most likely in areas north of Interstate 80 this afternoon and early evening, followed by a damaging wind producing line of storms, moving from west to east towards early evening. Late in the evening, storms will become widespread and sink southward, and heavy rain will become the primary threat. Hot and humid conditions will be over the area through early this evening, with heat index readings topping between 100 and 110 degrees. A Heat Advisory is in effect through 8 PM. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight. GENERAL STORM MOTION OF THE DAY: Toward the east around 30 mph this afternoon then southeast 45 to 60 mph this evening. Haase
In the hours before
Local storm report, Jul 15, 7:31 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
731 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg 2 SSE Hiawatha 42.02N 91.66W
07/15/2024 Linn IA Trained Spotter
Delayed report and time estimated from
radar. Large limb and power lines down.
&&Local storm report, Jul 15, 7:34 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
734 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM Tstm Wnd Gst 1 SSW Rock Island 41.46N 90.60W
07/15/2024 E60 MPH Rock Island IL Trained Spotter
&&Local storm report, Jul 15, 7:35 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
735 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Tstm Wnd Dmg 2 E Davenport 41.55N 90.57W
07/15/2024 Scott IA Emergency Mngr
Multiple power lines down, with all of Brady
St blocked across from Thesens. Time
estimated from radar.
&&
GROSSLocal storm report, Jul 15, 7:36 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
736 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Tstm Wnd Dmg 2 ENE Davenport 41.56N 90.58W
07/15/2024 Scott IA Trained Spotter
Numerous tree limbs down vicinity of
Northpark Mall. Tires from an auto shop
blown into Kimberly Rd.
&&Local storm report, Jul 15, 7:39 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
739 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM Tstm Wnd Gst Fairfield Municipality 41.05N 91.98W
07/15/2024 M56 MPH Jefferson IA AWOS
&&Local storm report, Jul 15, 7:41 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
741 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Gst Moline Quad-City Airpor 41.45N 90.50W
07/15/2024 M67 MPH Rock Island IL ASOS
ASOS.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:12 PM CDT | Tornado Warning | DVN | Henry, Mercer, Rock Island, Whiteside | 48 min |
| Jul 15, 7:12 PM CDT | Tornado Warning | DVN | Stephenson | 48 min |
| Jul 15, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Rock Island, Warren | 52 min |
| Jul 15, 7:44 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 46 min |
| Jul 15, 7:50 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 55 min |
| Jul 15, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 53 min |
| Jul 15, 8:17 PM CDT | Tornado Warning | DVN | Bureau, Putnam | 43 min |
| Jul 15, 8:44 PM CDT | River Flood Warning | DVN | Stephenson | 7 days |
| Jul 15, 9:17 PM CDT | Special Weather Statement | DVN | McDonough | 28 min |
| Jul 15, 9:49 PM CDT | Special Weather Statement | DVN | Henderson, Warren | 26 min |
| Jul 15, 11:01 PM CDT | Flash Flood Warning | DVN | Henderson, McDonough, Warren | 6 hr |
Nearby
Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.